# SDR AC2A2021031813901

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 8,008 hours, 15,002 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3P5333A15452
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 8,008 hours, 15,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO #2 ENGINE OUTBOARD ENGINE MOUNT AIRFRAME STRUCTURE.
